MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BCS XP SYSTEM; INSTRUMENT, COAGULATION, AUTOMATED

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BCS XP SYSTEM; INSTRUMENT, COAGULATION, AUTOMATED
Model Number N/A
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) to report the observation of a bcs xp system (sn# (b)(6) ) which was not in communication with the central processing unit (cpu).A siemens customer service engineer (cse) was dispatched to the customer site.During troubleshooting, a circuit board blew a fuse and smoke was visible.After observing the smoke, the cse replaced the printed circuit assembly (pca).It was found that smn 11241849 pca flash v4 (lamp driver board) failed, which is a high voltage electronic board.The failure of the pca flash v4 possibly caused the cascade of failures such as the blown fuses, failure of the pca mpos and lamp.These parts are contained within the instrument and not accessible to the customer.Parts were replaced and the system was returned to normal operation.The customer is operational, and the reported issue is resolved by routine service part replacement.The bcs xp system is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported the observation of a bcs xp system (sn#(b)(6)) which was not in communication with the central processing unit (cpu).During troubleshooting by the siemens customer service engineer (cse), the sample transfer printed circuit board (pcb) began to smoke before blowing a fuse.The cse found 4 fuses were blown.No harm to the user was alleged due to this event.No erroneous patient results were generated due to this event.There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
BCS XP SYSTEM
Common Device Name
INSTRUMENT, COAGULATION, AUTOMATED
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
BIT ANALYTICAL INSTRUMENTS GMBH
am kronberger hang 3
registration number 3003601075
schwalbach 65824
GM   65824
Manufacturer Contact
karen confort
333 coney street
east walpole, MA 02032
3392069063
MDR Report Key20032562
Report Number9610806-2024-00025
Device Sequence Number6423790
Product Code GKP
UDI-Device Identifier00630414945514
UDI-Public(01)00630414945514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10459330
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown